If you need an accessible version of this item please contact JSTOR User Support
Correction to "Martin's Maximum, Saturated Ideals, and Non-Regular Ultrafilters. Part I"
M. Foreman, M. Magidor and S. Shelah
Annals of Mathematics
Second Series, Vol. 129, No. 3 (May, 1989), p. 651
Published by: Annals of Mathematics
Stable URL: http://www.jstor.org/stable/1971520
Page Count: 1
You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution: